Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 161, NWS Wichita, KS

June 15, 20144 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 15, 2014, 1:11 AM CDT for 4 counties in Kansas. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2014, 1:11 AM CDT (06:11 UTC)
Expired
Jun 15, 2014, 1:45 AM CDT
In force
34 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Harper County, KS, Kingman County, KS, Reno County, KS, Sedgwick County, KS

The radar

The Wichita radar (KICT), 50 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 1:52 AM CDTHAIL 0.75Pretty Prairie, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 11:32 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 6.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 318 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
318 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
3517 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

311 
WUUS53 KICT 150611
SVRICT
KSC077-095-155-173-150645-
/O.NEW.KICT.SV.W.0161.140615T0611Z-140615T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
111 AM CDT SUN JUN 15 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
  WESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 145 AM CDT

* AT 109 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM PARTRIDGE TO 8 MILES SOUTH OF SAWYER...AND MOVING
  EAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  KINGMAN...NASHVILLE...PRETTY PRAIRIE...ZENDA...HAVEN...MOUNT
  HOPE...ANDALE...CHENEY...ATTICA...NORWICH...WILLOWDALE...YODER...
  KINGMAN AIRPORT...CLEVELAND...WATERLOO...SPIVEY...MT VERNON...
  CHENEY LAKE...RAGO AND MURDOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3718 9832 3722 9836 3737 9836 3738 9847
      3797 9848 3806 9834 3795 9770 3791 9770
      3791 9756 3791 9755 3771 9763 3748 9776
      3747 9781 3739 9781
TIME...MOT...LOC 0612Z 276DEG 38KT 3794 9808 3737 9867

HAIL...1.00IN
WIND...70MPH

$$

DARMOFAL
1 follow-up statement
221 
WWUS53 KICT 150623
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
123 AM CDT SUN JUN 15 2014

KSC077-095-155-173-150645-
/O.CON.KICT.SV.W.0161.000000T0000Z-140615T0645Z/
SEDGWICK KS-RENO KS-KINGMAN KS-HARPER KS-
123 AM CDT SUN JUN 15 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
HARPER...KINGMAN...SOUTHERN RENO AND WESTERN SEDGWICK COUNTIES UNTIL
145 AM CDT...

AT 120 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF SOUTH HUTCHINSON TO 5 MILES NORTH OF
MEDICINE LODGE...AND MOVING EAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
KINGMAN...PRETTY PRAIRIE...ZENDA...HAVEN...MOUNT HOPE...ANDALE...
CHENEY...ATTICA...NORWICH...WILLOWDALE...YODER...KINGMAN AIRPORT...
CLEVELAND...WATERLOO...SPIVEY...MT VERNON...CHENEY LAKE...RAGO...
MURDOCK AND CRYSTAL SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3718 9832 3722 9836 3737 9836 3738 9847
      3797 9848 3806 9834 3795 9770 3791 9770
      3791 9756 3791 9755 3771 9763 3748 9776
      3747 9781 3739 9781
TIME...MOT...LOC 0624Z 276DEG 38KT 3792 9792 3736 9851

HAIL...1.00IN
WIND...70MPH

$$

KETCHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 11:25 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 14, 11:25 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1125 PM CDT SAT JUN 14 2014

...UPDATED FOR 06Z AVIATION DISCUSSION...

.UPDATE...
ISSUED AT 900 PM CDT SAT JUN 14 2014

WARM AIR ALOFT HAS EFFECTIVELY KEPT CONVECTION WELL NW OF THE
FORECAST AREA ALONG THE MAIN SYNOPTIC COLD FRONT IN NRN KS. ALSO
LOOKING AT KDDC RADAR...FINE LINE ASSOCIATED WITH THE DRY LINE SHOWS
DRYLINE BEGINNING TO PUSH BACK TO THE WEST...WHICH WILL EVENTUALLY
INCREASE CONVERGENCE AS THIS DRYLINE INTERSECTS THE COLD FRONT.
EXPECT THIS CONVERGENCE TO LEAD TO A LINE OF CONVECTION DEVELOPING
OVER SW KS LATE THIS EVENING AS LOW LEVEL JET INCREASES AND MOISTURE
TRANSPORT INCREASES IN THIS AREA. ONCE THIS CONVECTION GETS
GOING...THINK IT WILL MAKE STEADY EASTWARD PROGRESS TOWARDS THE
WESTERN HALF OF THE COUNTY WARNING AREA SOMETIME AFTER 06Z. THUS SPC
HAS ISSUED A SEVERE WATCH FOR A COUPLE OF CENTRAL KS COUNTIES...AS
MUCAPE VALUES REMAIN VERY HIGH...WITH A THREAT OF DAMAGING WINDS AS
THE CONVECTION PUSHES EAST. SO FOR THE TIME BEING..HAVE CUT BACK ON
POPS BEFORE 06Z WITH THIS IN MIND.  MAY HAVE TO MAKE FURTHER
ADJUSTMENTS TO POPS FOR AREAS IN THE EASTERN HALF OF THE COUNTY
WARNING AREA AS THE NIGHT CONTINUES...DEPENDING ON HOW CONVECTION
DEVELOPS IN SW KS.

KETCHAM

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 336 PM CDT SAT JUN 14 2014

FORECAST HIGHLIGHTS FOCUS AROUND THUNDERSTORM/SEVERE WEATHER
CHANCES THIS EVENING-TONIGHT.

DESPITE SHORT-TERM AND CONVECTION-ALLOWING MODELS STRUGGLING TO
DEVELOP ACTIVITY ACROSS CENTRAL KS (LIKELY DUE TO A STOUT
CAP)...KEEPING BRUNT OF CONVECTION FURTHER NORTH OVER NORTHERN KS
AND NE...EXPECTING AT LEAST ISOLATED TO WIDELY SCATTERED
THUNDERSTORMS TO DEVELOP BY LATE AFTERNOON/EARLY EVENING OVER
WEST-CENTRAL TO NORTHWEST KS...NEAR THE INTERSECTION OF A DRYLINE
AND ADVANCING STRONG PACIFIC COLD FRONT...AND AHEAD OF AN
APPROACHING SHORTWAVE FROM THE WEST. ADDITIONAL MORE ISOLATED
ACTIVITY WILL BE POSSIBLE FURTHER SOUTH ALONG THE DRYLINE OVER
WESTERN KS. GIVEN STRONG INSTABILITY AND AMPLE DEEP LAYER
SHEAR...THIS ACTIVITY WILL BE CAPABLE OF VERY LARGE HAIL AND
DAMAGING DOWNBURST WINDS THIS EVENING...GENERALLY AS FAR EAST AS
HIGHWAY 14 OVER CENTRAL KS. GIVEN LARGE TEMPERATURE/DEWPOINT
SPREADS...ACTIVITY WILL LIKELY CONGEAL INTO ONE OR MORE CONVECTIVE
COMPLEXES THEREAFTER...ADVANCING EAST/SOUTHEAST ACROSS THE REST OF
EASTERN KS OVERNIGHT. DUE TO INITIAL STORMS MOVING MAINLY
NORTHEAST...THINKING ACTIVITY WILL NOT GET INTO CENTRAL KS UNTIL
7-8PM AT THE EARLIEST...WITH THE TURNPIKE CORRIDOR NOT AFFECTED
UNTIL 11PM-MIDNIGHT AT THE EARLIEST. THUNDERSTORM COVERAGE AND
ASSOCIATED SEVERE POTENTIAL EAST/SOUTHEAST OF CENTRAL KS LATER
THIS EVENING AND OVERNIGHT IS MORE UNCERTAIN...DUE TO A
STRENGTHENING CAP...AND BEST UPPER FORCING GLANCING NORTH OF THE
AREA. HOWEVER...GIVEN STRONG FRONTAL FORCING...THINKING AT LEAST
STRONG TO MARGINALLY SEVERE WIND IS POSSIBLE AS FAR EAST AS THE
FLINT HILLS AFTER MIDNIGHT WITH POTENTIAL ADVANCING SQUALL LINE.

FRONTAL BOUNDARY GETS HUNG UP OVER SOUTHEAST KS SUNDAY AS
ADDITIONAL SHORTWAVE ENERGY APPROACHES FROM THE WEST. DESPITE WEAK
FRONTAL CONVERGENCE...STRONG INSTABILITY...WEAK CAP AND SUBTLE
SHORTWAVE APPROACHING FROM THE WEST MAY PROVE SUFFICIENT FOR A FEW
STRONG/SEVERE STORMS GENERALLY SOUTHEAST OF THE TURNPIKE LATE SUN
AFTERNOON-EVENING. STRENGTHENING LOW-LEVEL JET AND MOISTURE
ADVECTION MAY ALLOW THIS ACTIVITY TO FESTER WELL INTO THE
OVERNIGHT HOURS...WITH POSSIBLE REDEVELOPMENT OVER CENTRAL KS LATE
SUN NIGHT ON EASTERN FRINGE OF STRENGTHENING LOW-LEVEL JET AND
ASSOCIATED WARM/MOIST ADVECTION.

ADK

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 336 PM CDT SAT JUN 14 2014

THEREAFTER...DRY...WARM AND BREEZY SUMMER-LIKE CONDITIONS ARE
ANTICIPATED THROUGH TUESDAY NIGHT--WEDNESDAY...WITH LEE TROUGHING
OUT TO THE WEST AND BROAD SOUTHWEST FLOW ALOFT OVERSPREADING
MID-AMERICA. LACK OF FOCUS AND WARM MID-LEVEL TEMPERATURES SHOULD
PRECLUDE THUNDERSTORMS THIS PERIOD. HOWEVER...THUNDERSTORMS WILL
AGAIN BE POSSIBLE BY LATE WED INTO THU...AS MODELS TRACK ANOTHER
SHORTWAVE AND ASSOCIATED COLD FRONT ACROSS THE REGION.

ADK

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1124 PM CDT SAT JUN 14 2014

LARGE COMPLEX OF TSRA IS RAPIDLY MOVING EAST-NORTHEAST...AND WILL
REACH CENTRAL KS BY AROUND 0430Z NEAR KRSL AND 05Z FOR KSLN. THE
STRONGEST TSRA COULD PRODUCE SOME VARIABLE SEVERE WIND GUSTS TO
40-55 KTS ALSO REDUCING VSBYS TO 2-4SM (MVFR) IN AND AROUND THE
HEAVIEST STORMS.

THE FORWARD PROPAGATING MESOSCALE CONVECTIVE COMPLEX WILL CONTINUE
TO MAKE RAPID MOVEMENT TO EAST-SOUTHEAST TOWARDS KHUT AND KICT LATE
TONIGHT BY AROUND 07Z/SUN.  NOT EXPECTING AS STRONG WIND GUSTS WITH
THE TSRA FOR KHUT/KICT...BUT SOME GUSTS TO 35-45KTS STILL SEEM
POSSIBLE AROUND THE STRONGEST STORMS ALONG THE LINE.  ALSO VSBYS
COULD DROP TO 2-5SM.

FRONTAL BOUNDARY AND CONVECTION WILL MOVE QUICKLY INTO SE KS FOR
EARLY MORNING ON SUN...WITH CLEARING SKIES EXPECTED FOR MOST OF
CENTRAL AND SOUTH CENTRAL KS BY SUN MORNING. FRONTAL BOUNDARY HANGS
UP OVER THE FLINT HILLS FOR SUNDAY...WHICH COULD LEAD TO ANOTHER
ROUND OF TSRA FOR KCNU FOR SUN AFTN. SOME UNCERTAINTY ON HOW SUN
AFTERNOON CONVECTION WILL EVOLVE...SO WILL LEAVE TSRA OUT OF THE
KCNU TAF FOR NOW.

KETCHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    67  88  71  92 /  60  20  30  10
HUTCHINSON      66  86  69  93 /  70  10  20  10
NEWTON          67  85  69  91 /  70  10  20  10
ELDORADO        69  85  70  89 /  60  30  30  10
WINFIELD-KWLD   70  88  71  91 /  60  30  40  10
RUSSELL         59  85  65  96 /  80   0  10  10
GREAT BEND      61  85  66  96 /  80   0  10  10
SALINA          65  86  68  93 /  80   0  10  10
MCPHERSON       66  86  68  93 /  70  10  20  10
COFFEYVILLE     72  87  72  88 /  40  40  40  10
CHANUTE         71  86  71  88 /  40  40  40  10
IOLA            71  85  70  88 /  40  40  40  10
PARSONS-KPPF    72  86  72  88 /  40  40  40  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 14, 10:27 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1027 PM CDT SAT JUN 14 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-160330-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1027 PM CDT SAT JUN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

LOWLAND FLOODING WILL CONTINUE THROUGH THE OVERNIGHT ACROSS
SOUTHEAST RICE COUNTY AND NORTH CENTRAL RENO COUNTY RELATED TO THE
COW CREEK AND ITS TRIBUTARIES. PLEASE REFER TO THE LATEST FLOOD
STATEMENTS FOR FURTHER DETAILS.

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE RPAIDLY NORTHEAST
INTO PORTIONS OF CENTRAL KANSAS OVERNIGHT. LARGE HAIL TO THE SIZE
OF GOLFBALL AND DAMAGING DOWNBURST WINDS UP TO 70 MPH ARE
POSSIBLE...ALONG WITH LOCALLY HEAVY RAIN.

THEREAFTER...THE STORM COMPLEX WILL EVENTUALLY MOVE EAST SOUTHEAST
AND BE CAPABLE OF 60 MPH WINDS...SMALL HAIL AND LOCALLY HEAVY
RAIN...GENERALLY WEST OF THE FLINT HILLS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FEW STRONG TO SEVERE THUNDERSTORMS COULD AFFECT SOUTHERN AND
SOUTHEAST KANSAS LATE SUNDAY AFTERNOON AND EVENING.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS COULD ARRIVE BACK INTO
THE PICTURE FOR WEDNESDAY NIGHT THROUGH THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ADK/KETCHAM

In the hours before

Local storm report, Jun 15, 12:00 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1200 AM CDT SUN JUN 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND GST     4 ESE LUCAS             39.04N 98.47W
06/14/2014  E65 MPH          LINCOLN            KS   TRAINED SPOTTER

&&

MWM
Local storm report, Jun 15, 12:36 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1236 AM CDT SUN JUN 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 AM     TSTM WND GST     SYLVIA                  37.96N 98.41W
06/15/2014  E65 MPH          RENO               KS   EMERGENCY MNGR

            ESTIMATED 60+ MPH WINDS

&&

MWM
Local storm report, Jun 15, 12:45 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1245 AM CDT SUN JUN 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 AM     TSTM WND DMG     2 W NICKERSON           38.15N 98.12W
06/15/2014                   RENO               KS   EMERGENCY MNGR

            5 TO 6 INCH DIAMETER LIMBS DOWN

&&

MWM
Local storm report, Jun 15, 12:46 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1246 AM CDT SUN JUN 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND GST     STERLING                38.21N 98.21W
06/15/2014  E60 MPH          RICE               KS   LAW ENFORCEMENT

&&

MWM
Local storm report, Jun 15, 1:08 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
108 AM CDT SUN JUN 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 AM     TSTM WND GST     7 N SYLVIA              38.06N 98.41W
06/15/2014  E70.00 MPH       RENO               KS   EMERGENCY MNGR

            ZERO VISIBILITY WITH GUSTS TO 70

&&

MWM
Local storm report, Jun 15, 1:10 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
110 AM CDT SUN JUN 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND GST     1 W NICKERSON           38.15N 98.11W
06/15/2014  E70 MPH          RENO               KS   EMERGENCY MNGR

&&

MWM

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 11:12 PM CDTSevere Thunderstorm WarningICTBarton, Lincoln, Russell63 min
Jun 14, 11:46 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln44 min
Jun 15, 12:07 AM CDTSevere Thunderstorm WarningICTBarton, Reno, Rice23 min
Jun 15, 12:27 AM CDTSevere Thunderstorm WarningICTEllsworth, Harvey, Lincoln, McPherson, Reno, Rice and 1 more48 min
Jun 15, 1:01 AM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion, Reno, Rice, Saline29 min
Jun 15, 1:23 AM CDTSevere Thunderstorm WarningICTButler, Chase, Harper, Harvey, Kingman, McPherson and 4 more52 min
Jun 15, 2:14 AM CDTSpecial Weather StatementICTButler, Chase, Harper, Kingman, Sedgwick, Sumner31 min
Jun 15, 2:47 AM CDTSpecial Weather StatementICTButler, Chase, Harper, Sedgwick, Sumner28 min
Jun 15, 3:08 AM CDTSpecial Weather StatementICTChautauqua, Cowley, Elk, Greenwood, Wilson, Woodson52 min
Jun 15, 3:18 AM CDTSpecial Weather StatementICTButler, Cowley, Sedgwick, Sumner42 min
Jun 15, 4:10 AM CDTSpecial Weather StatementICTChautauqua, Cowley, Elk, Greenwood, Sumner65 min
Jun 15, 4:58 AM CDTSpecial Weather StatementICTLabette32 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.